Vectorial approach to coupled nonlinear Schrödinger systems under nonlocal Cauchy conditions

Abstract

The paper presents a vectorial approach for coupled general nonlinear Schrödinger systems with nonlocal Cauchy conditions. Based on fixed-point principles, the use of matrices with spectral radius less than one, and on basic properties of the Schrödinger solution operator, several existence results are obtained. The essential role of the support of the nonlocal Cauchy condition is emphasized and fully exploited.

Authors

Renata Bunoiu
Department of Mathematics, Babeş-Bolyai University, Cluj, Romania.

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

nonlinear Schrödinger equation; nonlocal condition; coupled system; global existence; nonlinear operator; fixed point

Paper coordinates

R. Precup, R. Bunoiu, Vectorial approach to coupled nonlinear Schrödinger systems under nonlocal Cauchy conditions, Appl. Anal. 95 (2016), 731-747, https://doi.org/10.1080/00036811.2015.1028921

PDF

??

About this paper

Journal

Applicable Analysis

Publisher Name
Print ISSN

1563-504X

Online ISSN

google scholar link

2016

Related Posts